Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/58427
Title: Some remarks on the finite-time behavior of Wiener paths
Authors: Dang, Phuoc Huy
Keywords: Wiener’s measure;stopping-time;Wiener scaling invariance
Issue Date: 2002
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 18;No. 3 (2002)
Abstract: We establish, some properties of the finite -time behavior of Wiener paths. Some applications of these results are also given.
Description: p. 24-36
URI: http://repository.vnu.edu.vn/handle/VNU_123/58427
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 260.pdf
  • Description : 
  • Size : 3.3 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.